MAUDE Adverse Event Report: Medos International Sàrl EXPRESSEW; Orthopedic Manual Surgical Instrument

Medos International Sàrl EXPRESSEW; Orthopedic Manual Surgical Instrument
Catalog Number 288235
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown surgery, when performing the first suturing step in tissue with the exprsew iii ac+ rtn plate device, the plate did not properly hold the suture.A second attempt was made and the plate released the thread.On inspection, the plate tip was slightly raised and therefore did not retain the thread.The specialist used another retaining plate, which worked properly.There were no delays to the surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary: the product was not returned to depuy synthes; however, a photo was provided for evaluation.Visual inspection of the returned photo reveled that the device is shown in used condition.The auto-capture plate is slightly bent upwards.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the exprsew iii ac+ rtn plate 1ea would have contributed to the complained device issue.¿ based on the investigation findings, the potential cause is traced to bad positioning during installation on the expressew jaw therefore the plate was bent and not properly seated into the jaw.As per instructions for use (ifu); while maintaining the loading tool in a flat position (do not angle or rotate), slide the loading tool forward until it stops.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device lot number (78217), and no non-conformance was identified.

Brand Name
EXPRESSEW
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Medos International Sàrl
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50718037
Report Number1221934-2026-04072
Device Sequence Number21492857
Product Code LXH
UDI-Device Identifier10886705027125
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number288235
Device Lot Number78217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown